# SDR CA110222009

- Difficulty date: February 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 5,898 hours
- Engine: Ge CF343B
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Nozzle
- Part number: 38463486
- Condition: Cracked
- Location: Apu
- Part time: 389 hours
- Component: Apu, GTCP36100E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLY OF THE APU FOR A CRACKED SCROLL ASSY REVEALED A CRACKED TURBINE NOZZLE ASSY. THE TURBINE NOZZLE HAD 389 HRS SINCE NEW.
